# SDR ALG2002F00035

- Difficulty date: May 12, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 6895007
- Part serial: JJ16688
- Condition: Galled
- Location: Tm Bearing
- Part time: 682 hours
- Component: Gearbox, Allsn
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED DUE TO CHIP LIGHT.  GEARBOX WAS DISASSEMBLED TO FIND SOURCE OF METAL.  UPON REMOVAL OF T/M JOURNAL AND INNER RACE FOUND EXCESSIVE GALLING, CAUSING METAL CONTAMINATION.  ASSURE BEARINGS AND INNER RACE CAN WITH STAND HIGH LOADING CAPACITY.
